| Catalog Number |
07.702.040S |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent surgery with hansson pinloc system (a competitor¿s product) for femoral neck fractures.After the surgery, the patient suffered a subtrochanteric fracture of the femur and underwent revision surgery on (b)(6) 2025.In the revision surgery, the hansson pinloc product was removed, replaced with tfna implants, and cement was used.The surgeon inserted the guide pin up to 10 mm before the cartilage callus to prevent it from penetration and inserted the blade up to 10 mm before the cartilage callus.After that, when the cement was injected, a small amount (about the size of a grain of rice) of cement leaked into the femoral head.Since the guide pin and blade did not perforate, a possible cause of cement leakage in this situation was that the perforation had occurred during insertion of the hansson pinloc in the initial surgery.Preoperative x-rays did not reveal any perforation of the hansson pinloc, and it was unclear why the cement leaked into the femoral head.The surgery was completed successfully with no surgical delay.There were no complaints from the surgeon about the products.The patient has no medical history, medical history, or other illnesses currently being treated.No further information is available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.